Volume 1, Issue 2 (12-2020)                   MACO 2020, 1(2): 123-129 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zivari-Kazempour A, Hadadi M R. Some properties of $varphi$-convex functions. MACO 2020; 1 (2) :123-129
URL: http://maco.lu.ac.ir/article-1-67-en.html
Abstract:   (777 Views)
In this paper, some basic results under various conditions for $varphi$-convex functions are investigated.

 
Full-Text [PDF 102 kb]   (345 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2020/12/30

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.